Discussions that mention norco

Pain Management board


Aver,

What is your b/t med? The reason I ask is because if it's hydrocodone (Vicodin, Lortab, or Norco), it's notorious for giving people bursts of energy. So, maybe that's why you feel down. Just a thought. Please post, ok?? You know we all care about one another here and I don't think anyone "will jump on you". Talk to ya later! ;)

P.S. I forgot to add something. It could also be your depression. So, your b/t meds are making you feel better, depression wise, not addiction wise. One of my docs told me years ago that's why so many people self-medicate with hydrocodone when they are majorly depressesd because it lifts their mood and gives them that energy burst. Make sense?? Of course, we all know that self-medicating is wrong and can lead to addiction problems. So, I think the best thing you can do is talk to your doc and just be honest about how you feel.